Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

First Steps On Zoloft

 I have only been dealing with Anxiety for a year. Last year, I had a severe social anxiety fear. I felt at peace when I was alone, but when I stepped outside I got very sweaty, shaky, and afraid. I had about 2 panic attacks in a week last summer and I was falling apart. I'm a very devout christian and I prayed about it alot, and my youth pastor prayed alot for me. I had really managed to get it under control, but I still hated the company of people. I can't explain the wave of fear that swept over me when I had to be near people, or when I knew I had to do something with someone in the future. I didn't know what was happening to me!!! I didn't know how to stop it! I felt like it was something beyond my control. My doctor prescribed Zoloft to me on my first check up. She told me she'd let me take it for a month and see what happens, then after 9 months she'd pull me off of it. I HATED the fact that I would become medicine dependent!!! I did not want to deal with any of it!!! I looked up the awful stories correlated with Zoloft. Some said that it didn't work, others said it made their anxiety worse. Sometimes, I even heard about thoughts of suicide. I was so scared that I didn't take it for a month. I was absolutely miserable! When I saw how uncomfortable people become when I'm around and how I couldn't do the things I loved, I just knew that something had to be done. So I started taking the Zoloft my doctor prescribed. The first day, I had awful side effects like stomach pains, nausea and insomnia. I didn't have any more sweating issues or thoughts of suicide at all!

      I read my bible when I couldn't sleep at night, I sang fun songs when I had stomach pains and I ate healthy to make sure nothing else happened on the side. Its only my 5th day, but I can definitely feel it working!!!! I did things today I knew I couldn't have without it! I was more talkative, and I felt ok with not talking also (usually I get anxious about if people hate me for not speaking to them). I got random bursts of happiness during the day and I feel so much better. I know its too soon to tell, but if Zoloft keeps up like this, I'll be a new me in no time! =)
seungwon seungwon 16-17, F 2 Responses Feb 2, 2012

Your Response

Cancel

Get off the Zoloft. this medicine is poison. it changes your personality, gives you severe mood swings, you have severe memory loss, and sweating. Again, get off this drug. Go on youtube.com and look up Peter Breggin and Gwen Olsen and they will explain everything you need to know about antidepressants and why people should stay away from them

Good to hear. I am 61 and this is my first day. Had similiar symptoms, including headache. Waiting forthe bursts of happiness.